← Return to Concerned about the side effects of anastrozole

Discussion
tinalove (@tinalove)

Concerned about the side effects of anastrozole

Breast Cancer | Last Active: Jul 17 5:58pm | Replies (1367)

Comment receiving replies
@colleenyoung

Welcome @cautiousoptimism.
@tinalove asked this very question a little while ago, so I moved your message to this discussion thread. View the full thread to see the great responses from @leemiller @luladavis @maureenkarras and @grandma41. It sure helps to hear from women how have been there!

@cautiousoptimism, What other side effects have you been dealing with?

Jump to this post


Replies to "Welcome @cautiousoptimism. @tinalove asked this very question a little while ago, so I moved your message..."

I have muscle and joint pain, insomnia, and my hair is rapidly leaving. I
had radiation, but no chemo. All in all, I’ve decided to put up with it
all as long as it works. Just had 12 mo. clear mammogram…so far so
good! Hate losing my hair though.

I was having muscle and joint pain and concerned that I might lose my hair.
My Oncologist changed my med. I will start tomorrow. She told me they have
other meds. You might want to discuss this with yours. Best of luck to you.

What meds were you on to cause your hair loss?